# SDR 2010FA0000031

- Difficulty date: December 17, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N1437V
- Make and model: Cessna R172K
- Aircraft serial: R1722190
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: S19061
- Condition: Cracked
- Location: Te Flaps
- Part time: 2,149 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINT - WHEN FLAPS "DOWN" WAS SELECTED, SPARKS CAME OUT AROUND HANDLE.  FOUND MICROSWITCH PN S1906-1, BROKEN IN HALF, AND SHORTING OUT ON MOUNTING BRACKET.  SWITCH BELIEVED TO BE ORIGINAL.  REPLACED SWITCH, ALL OPS NORMAL.
